# SDR AALA202512038820

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 71,063 hours, 36,190 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: DTY2710501
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AIRCRAFT IS MISSING NINE INFANT LIFE VESTS. INFANT LIFE VESTS PROVIDED PER EMERGENCY EQUIPMENT DRAWING DFD1061.
